# SDR AALA201705109029

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 1,475 hours, 593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SMOKE ALARM RANG 3 CHIMES AND STOPPED - NO PASSENGER OR VISIBLE SMOKE PRESENT - COCKPIT LAV SMOKE LIGHT RESET NORMAL. ACCOMPLISHED CLEANING OF SMOKE DETECTOR SCREEN AND SENSOR, AND TESTED PER AMM 26-14-00. SMOKE DETECTOR CHECKED GOOD, NO FAULTS NOTED. THE AIRCRAFT WAS NOT GROUNDED.
